• UPC:0300312246128
  • Relief from nasal congestion
  • Aallergie relief from sneezing
Retail: $7.20
Our Price:$5.69
You Save: $1.51 (21.0%)
Points Needed to Purchase:114
Reward Points on this item:5
Bonus Points Earned:0

Quantity:
Dimetapp Childrens Multi Symptom Cold And Flu Elixir

Features:

  • Get relief from nasal congestion
  • Get relief from sneezing
  • Get relief from runny nose
  • Get relief from itching of the nose or throat
  • Get relief from itchy, watery eyes
  • Get relief from cough
  • Headache
  • Sore throat
  • Fever
  • Minor aches and pains

Uses:Temporarily relieves these symptoms associated with a cold, or flu:

  • Headache
  • Sore throat
  • Fever
  • Minor aches and pains
  • Temporarily relieves nasal congestion, and cough due to minor throat and bronchial irritation occurring with a cold
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:Sneezing
  • Itching of the nose or throat
  • Itchy, watery eyes
  • Runny nose

Acetaminophen, USP 160 mg - Pain reliever/Fever reducer,Chlorpheniramine maleate, USP 1 mg - Antihistamine, Dextromethorphan HBr, USP 5 mg - Cough suppressant, Phenylephrine HCl, USP 2.5 mg - Nasal decongestant.

  • Marked drowsiness may occur.
  • Avoid alcoholic drinks.
  • Alcohol, sedatives, and tranquilizers may increase drowsiness.
  • Be careful when driving a motor vehicle or operating machinery.
  • Excitability may occur, especially in children.

Liver warning:This product contains acetaminophen. Severe liver damage may occur if user takes

  • More than 5 doses in any 24-hour period, which is the maximum daily amount.
  • With other drugs containing acetaminophen.
  • 3 or more alcoholic drinks every day while using this product.

Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

Shipping Weight : 0.50 lb